# SDR AALA202003169004

- Difficulty date: March 11, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 17,647 hours, 8,454 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel
- Part number: 7244002
- Part serial: EM598957V
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - ENG NO.2 FUEL FILTER CLOG, MSG ON FINAL APPROACH. REMOVED AND REPLACED NO. 2 ENGINE  FUEL PUMP PER AMM 73-11-10 AND MCM 73-94-11, OPERATIONAL CHECK AND LEAK CHECK OK.
